# SDR SWAA2021081127362

- Difficulty date: January 15, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD CAP STRIP BENT. / RECEIVED NEW AFT CARGO COMPARTMENT FWD BULKHEAD CAB-STRIP P/N 453A2611-25 IAW AIPC 25-52-10-19 ITEM 55 ATAG WN3499
